# SDR SWAA2020050436457

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232SF LOWER SURFACE IS PUNCTURED 45' FROM AFT EDGE AND 2' FROM RIGHT EDGE / REPAIRED PUNCTURE DAMAGE TO CABIN FLOOR BOARD 232 SF IAW 737-700 SRM 53-00-50+-2R-2 REPAIR 2 REV 70 SRM 53-00-50-2R-0 REPAIR GENERAL REV 70 AND NDT M/M PART 4 51-00-05 (A27468) (A94414) (A94744)
